# SDR SIMA201906110003

- Difficulty date: June 10, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 44,932 hours, 41,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Seats 8&9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHT STRIP BETWEEN SEAT 8 AND 9 INOP.-C/A-DEFERRED FLOOR PROX LGHT STRIP BETWEEN SEAT 8 AND 9. REMOVED AND REPLACED THE FLOOR PROX STRIP IAW EMB 145 AMM 33-50-12. OPS CHECK GOOD.
